Advanced search
Start date

Local continuous solvability of PDEs associated to elliptic operators and complexes

Grant number: 17/17804-6
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: February 19, 2018 - August 30, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Tiago Henrique Picon
Grantee:Tiago Henrique Picon
Visiting researcher: Laurent Moonens
Visiting researcher institution: Université Paris-Sud (Paris 11), France
Host Institution: Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP). Universidade de São Paulo (USP). Ribeirão Preto , SP, Brazil
Associated research grant:13/17636-5 - A priori estimates for elliptic complexes and applications, AP.JP


This proposal concerns a six month stay at the USP/FFCLRP/DCM. In case of acceptance, it would allow us to continue our ongoing research with Prof. Dr. Tiago H. Picon. Mainly our mathematical project concerns the local continuous solvability of PDE's associated (i) to elliptic and canceling operators and (ii) to de Rham-type complexes associated to an elliptic system of complex vector fields. It would also allow us to participate actively in the scientific and educational activities at USP/FFCLRP/DCM by two mini-courses (intended for undergraduate and post-graduate students respectively), a reading seminar around the analysis team and an UFScar Master's student, short advanced courses, and byco-organizing, in July 2018, a two-day Symposium in Harmonic Analysis and Geometric Measure Theory. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MOONENS, LAURENT; PICON, TIAGO. On local continuous solvability of equations associated to elliptic and canceling linear differential operators. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 149, p. 47-72, . (17/17804-6, 18/15484-7, 19/21179-5)

Please report errors in scientific publications list by writing to: